# SDR HALA2014121300209

- Difficulty date: December 13, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 20,578 hours, 49,109 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COMPRESSOR STALL ON LT ENGINE 1000 FT, MAX POWER.   ACCOMPLISHED AMM 72-00-00-200-801 FROM PAR D THRU E(3) 15856.  REMOVED NR 1 ENGINE IAW M144-717.    ENGINE RUN, LEAK-CHECK OF INHIBIT PORT ON TUBE BETWEEN FMU AND BVV AT BOTTOM OF ENGINE GOOD IAW AMM 71-00-11.
